A 49-year-old female asked:
Recently suffered pain in my upper abdomen and symptoms indicate ulcer. after a full course of pentoz the pain is gone. now have postnasal & belching. voice hoarse for weeks now. also had a cough which seems to have improved. advice please.
1 doctor answer • 1 doctor weighed in
Dr. Tinuola Adeyanjuanswered
Internal Medicine and Pediatrics 41 years experience
GERD: It is possible that Pentoz cause gas and may be responsible for the belching. However it looks like you have Gasroesophageal reflux disease explaining the symptoms you described. Is it possible you did not use pentoz for long enough? Dietary manipulation may also help: reducing gas producing foods like dairy, beans,soda e.t.c. Increase fiber in your diet by eating more vegetables and drink water.
Created for people with ongoing healthcare needs but benefits everyone.
66 viewsAnswered >2 years ago
Last updated Jun 25, 2020
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.